Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just stopped taking Tamoxifen in July 2018 after taking

I just stopped taking Tamoxifen in July 2018 after taking it for 10 years after IDC stage 1 breast cancer. I am 59 years ld. I began heavy vaginal bleeding after 2 1/2 months after stopping tamoxifen. I had an ultrasound which said my endometrium is 12 mm, and the endometrium is heterogeneous. I had a biopsy on 10/1 and the results are not in yet. Is it common to experience bleeding as a result of stopping Tamoxifen?
Sat, 6 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently completed 16 radiation treatments for non invasive, in situ , 0 stage breast cancer.I believe it was in the tubes. Had lumpectomy. Medical oncologist now recommending I take Tamoxifen. After reading the pharma flyer, wonder if it is REALLY necessary for me to take this drug. The benefit has not been proven and there are 3 pages of serious side effects, the most frightening is the possibility of a stroke or blood cloth or uterine cancer!!! I am 72 years of age and until this, have had no health issues. Do not take any estrogen as had to stop taking that in Aug 2016 due to the discovery of this microscopic cancer. Exercise in a gym 4x a week and am not overweight. Since I am not taking any estrogen, is there a chance of recurrence? From what other source would get estrogen since my type of cancer was estrogen receptive. Your most honest opinion is greatly appreciated. THank you! Irena

doctor1 MD

I have been experiencing side effects from tamoxifen after about 6 weeks of a half dose. I had previously been on arimidex for a month with similar side effects - headache, fatigue, joint pain and some mild depression. I would like to stop this medication altogether. What would be the negative consequences if I did not take any of these meds? I had a stage one breast cancer , lumpectomy and radiation.

doctor1 MD

I have just stopped taking tamoxifen because it was making me feel very tired and sometimes weak. I just discovered the reason when i picked up a renewal and read the side effects warning. Is there any danger to stopping? (I am 85 years old, have had one breast removed and have no desire to live many more years.)

Loading Online Doctors....